Due to exchange rate volatility, our team may contact you for top-up if prices change.
EPIGESIC *20 TABLETS 62073
EPIGESIC *20 TABLETS 62074

C'D-Demeris Pharm. Ltd.

EPIGESIC *20 TABLETS

Active Ingredient: Orphenadrine, Paracetamol
Presentation: Tablet
Strength: Orphenadrine 35mg, Paracetamol 45mg
Pack Size: 20 Tablets

₦2,062.50

SKU:
  megacare-pharmacy-7388
quantity

Epigesic Tablet is indicated for painful musculoskeletal conditions,joint pains and other conditions.

5.00

0 Reviews

0

Valid Purchases

  • 5 Star
    0
  • 4 Star
    0
  • 3 Star
    0
  • 2 Star
    0
  • 1 Star
    0

You need to login to review this product.

Customers Also Bought These

DABIC TABLET 7.5MG
₦1,300.00
BELL’S NERVE&BONE LINIMENT 100ML
₦3,184.50
BACLOFEN 10MG *84 TABLETS (TEVA)
₦8,893.50
BACLOFEN 10MG *84 TABLETS (MYLAN)
₦12,259.50
ASPIRIN 300MG *32 TABLETS (ASPAR)
₦1,485.00
ARTHROTEC 75MG *20 TABLETS
₦6,105.00
ARTHROTEC 75MG *100 TABLETS
₦2,805.00
ARTHROGRATIS COMPLEX *30 CAPSULES
₦13,777.50
ARTHOCARE FORTE *30 CAPSULES
₦10,230.00
EPIGESIC *20 TABLETS
EPIGESIC *20 TABLETS
₦ 2,062.50